# SDR SWAA2021091508929

- Difficulty date: August 19, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLR PANEL 120DFMHAS CORROSION ON LH; RH & FWD EDGES / FWD CARGO FLR PNL HAS CORROSION ON L/H R/H FWD EDGES CORROSION AMOUNT 'OUT OF LIMITS' IAW SRM 53-00-53-1A-1 STEP 5 A (1) (B) FIG 102 FABRICATED NEW PNL 120DF IAW AMM 25-52-01-201-801 ALODINED AND PRIMED IAW AMM 51-21-41-370-801 AND AMM 51-21-72-370-802
